共 50 条
- [2] Asymptotical stability of a class of homogeneous nonlinear switching systems with time-delay [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2006, 13 : 952 - 959
- [3] Exponential Stability of Nonlinear Ito Differential Systems with Time-Delay and Markovian Switching [J]. Proceedings of the 27th Chinese Control Conference, Vol 2, 2008, : 798 - 800
- [4] Exponential stability for a class of nonlinear singular Markovian jump systems with time-delay [J]. 2018 INTERNATIONAL SYMPOSIUM ON POWER ELECTRONICS AND CONTROL ENGINEERING (ISPECE 2018), 2019, 1187
- [6] Exponential stability for a' class of time-delay systems with uncertainties [J]. Proceedings of 2006 Chinese Control and Decision Conference, 2006, : 33 - +